MAUDE Adverse Event Report: AVANOS MEDICAL INC. INJECTION NEEDLE CATHETER; DH ENDOSCOPY INJECTION NEEDLE CATHETERS

AVANOS MEDICAL INC. INJECTION NEEDLE CATHETER; DH ENDOSCOPY INJECTION NEEDLE CATHETERS
Model Number 60817
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 04/29/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4): the report states there was an injury as a result of this reported malfunction; however, no details regarding the injury have been provided.The product involved in the report has been returned and is being processed for evaluation.The device history record for lot m18011e112 was reviewed and the product was produced according to product specifications.All information reasonably known as of 03 jun 2019 has been included in this health authority report.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).
 
Event or Problem Description
It was reported that "egd [esophagogastroduodenoscopy] in epi [epinephrine] needle will not deploy.".
 
Additional Manufacturer Narrative
The actual complaint product was returned for evaluation.One used sample was returned with the original pouch packaging.A second packaging was received; however, no device came with this packaging.The returned sample was reviewed and examined.The reported failure was not confirmed by sample evaluation.A process evaluation was performed and no issues or abnormalities during manufacture of reported lot were found that might have caused the reported failure in the product.The root cause could not be determined.All information reasonably known as of 16 jul 2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
INJECTION NEEDLE CATHETER
Common Device Name
DH ENDOSCOPY INJECTION NEEDLE CATHETERS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key8670947
Report Number8030647-2019-00052
Device Sequence Number254484
Product Code KDH
UDI-Device Identifier30680651927744
UDI-Public30680651927744
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K951533
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/28/2022
Device Model Number60817
Device Catalogue Number991092774
Device Lot NumberM18011E112
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/13/2019
Supplement Date Received by Manufacturer07/01/2019
Initial Report FDA Received Date06/05/2019
Supplement Report FDA Received Date07/18/2019
Patient Sequence Number1